# SDR IPXA2016091808352

- Difficulty date: August 31, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AGA31881
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CENTER CARGO AT STA 1601-1621, LONGERON 46 RT SPLICE FITTING IS CORRODED.  REMOVED, FABRICATED AND REPLACED LONGERON 46 RT SPLICE FITTING IAW AGA 3188 AND SRM 51-33-01, MINOR.
